K-COVERING MAPPINGS

被引:0
|
作者
OSTROVSKII, AV [1 ]
机构
[1] MV LOMONOSOV STATE UNIV,MOSCOW,USSR
来源
DOKLADY AKADEMII NAUK SSSR | 1976年 / 227卷 / 06期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:1297 / 1300
页数:4
相关论文
共 50 条
  • [31] Covering Mappings and Their Applications
    Arutyunov, Aram V.
    Zhukovskiy, Sergey E.
    [J]. 2017 CONSTRUCTIVE NONSMOOTH ANALYSIS AND RELATED TOPICS (DEDICATED TO THE MEMORY OF V.F. DEMYANOV) (CNSA), 2017, : 14 - 16
  • [32] On covering mappings on solenoids
    Charatonik, JJ
    Covarrubias, PP
    [J]. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2002, 130 (07) : 2145 - 2154
  • [33] Combining max-min ant system with effective local search for solving the maximum set k-covering problem
    Zhou, Yupeng
    Liu, Xiaofan
    Hu, Shuli
    Wang, Yiyuan
    Yin, Minghao
    [J]. KNOWLEDGE-BASED SYSTEMS, 2022, 239
  • [34] COVERING PROBLEMS OF QUASICONFORMAL MAPPINGS
    何成奇
    [J]. Science China Mathematics, 1987, (06) : 561 - 574
  • [35] On the Continuity of Inverse Mappings for Lipschitz Perturbations of Covering Mappings
    Arutyunov A.V.
    Zhukovskiy S.E.
    [J]. Journal of Mathematical Sciences, 2016, 217 (6) : 731 - 735
  • [36] LOCAL HOMEOMORPHISMS AND COVERING MAPPINGS
    BROWDER, FE
    [J]. BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1952, 58 (02) : 203 - 203
  • [37] CLOSED MAPPINGS, BOUNDARY-COMPACT MAPPINGS AND SEQUENCE-COVERING MAPPINGS
    Lin, Shou
    Cai, Zhangyong
    [J]. HOUSTON JOURNAL OF MATHEMATICS, 2016, 42 (03): : 1059 - 1078
  • [38] Compact covering mappings on a Borel space
    Debs, G
    Saint Raymond, J
    [J]. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 2001, 332 (05): : 423 - 426
  • [39] Distortion and Covering Theorems of Pluriharmonic Mappings
    Chen, Shaolin
    Ponnusamy, Saminathan
    [J]. FILOMAT, 2017, 31 (09) : 2749 - 2762
  • [40] A note on sequence-covering mappings
    Shou Lin
    [J]. Acta Mathematica Hungarica, 2005, 107 : 187 - 191